# SDR HEEA086649

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,919 hours
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 51509002R
- Part serial: 14207B
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 GENERATOR NEEDS TO BE RESET BEFORE IT WILL GO ON LINE. SENT TO MASCO FOR INSPECTION AND REPAIR.
